Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Fourth-order finite difference analogues of the Dirichlet problem for Poisson's equation in three and four dimensions


Author: James H. Bramble
Journal: Math. Comp. 17 (1963), 217-222
MSC: Primary 65.66
DOI: https://doi.org/10.1090/S0025-5718-1963-0160338-8
Corrigendum: Math. Comp. 17 (1963), 487-488.
MathSciNet review: 0160338
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.66

Retrieve articles in all journals with MSC: 65.66


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1963-0160338-8
Article copyright: © Copyright 1963 American Mathematical Society